MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE
Model Number DGP-PMC2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 17th april 2023 the uk facility has received a customer complaint from the customer boston scientific regarding: - it was reported that: grounding pad burn, burned two patients one yesterday, (b)(6) 2023 and one today, (b)(6) 2023, grounding pads used nikmed pad by bsc reference 2407 yesterday, (b)(6) 2023 bsc neuturo nonwired.Additional information was received that patient was treated with bacitracin antibiotic ointment and dry bandage.This record is for the patient burned on (b)(6) 2023.No lot number provided.Due to medical intervention, nmt finds this event to be reportable.
 
Additional Manufacturer Narrative
No lot number provided.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paington, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay bussiness park
woodview rd
paington, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica potter
400 exchange st
buffalo, NY 14127
7168496367
MDR Report Key16855870
Report Number3008933393-2023-00010
Device Sequence Number15169929
Product Code GEI
UDI-Device Identifier15060441917642
UDI-Public15060441917642
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDGP-PMC2
Device Catalogue Number4012998C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown